Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2693568, 14 pages
https://doi.org/10.1155/2017/2693568
Research Article

Classical and Impulse Stochastic Control on the Optimization of Dividends with Residual Capital at Bankruptcy

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2School of Finance, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China

Correspondence should be addressed to Peimin Chen; nc.ude.efuws@nimiepnehc

Received 10 October 2016; Accepted 6 February 2017; Published 23 February 2017

Academic Editor: Yong Zhou

Copyright © 2017 Peimin Chen and Bo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Miller and F. Modigliani, “Dividend policy, growth, and the valuation of shares,” The Journal of Business, vol. 34, no. 4, pp. 411–433, 1961. View at Publisher · View at Google Scholar
  2. M. H. Miller and K. Rock, “Dividend policy under asymmetric information,” The Journal of Finance, vol. 40, no. 4, pp. 1031–1051, 1985. View at Publisher · View at Google Scholar · View at Scopus
  3. M. C. Jensen, “Agency cost of free cash flow, corporate finance, and takeovers,” The American Economic Review, vol. 76, no. 2, pp. 323–329, 1986. View at Google Scholar
  4. M. Belhaj, “Optimal dividend payments when cash reserves follow a jump-diffusion process,” Mathematical Finance, vol. 20, no. 2, pp. 313–325, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C.-F. Lee, M. C. Gupta, H.-Y. Chen, and A. C. Lee, “Optimal payout ratio under uncertainty and the flexibility hypothesis: theory and empirical evidence,” Journal of Corporate Finance, vol. 17, no. 3, pp. 483–501, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Radner and L. Shepp, “Risk vs. profit potential: a model for corporate strategy,” Journal of Economic Dynamics and Control, vol. 20, no. 8, pp. 1373–1393, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Asmussen and M. Taksar, “Controlled diffusion models for optimal dividend pay-out,” Insurance: Mathematics and Economics, vol. 20, no. 1, pp. 1–15, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Paulsen and H. k. Gjessing, “Optimal choice of dividend barriers for a risk process with stochastic return on investments,” Insurance: Mathematics & Economics, vol. 20, no. 3, pp. 215–223, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Boyle, R. J. Elliott, and H. Yang, Controlled Diffusion Models of an Insurance Company, Department of Statistics, The University of Hong Kong, 1998.
  10. B. Højgaard and M. Taksar, “Optimal proportional reinsurance policies for diffusion models with transaction costs,” Insurance: Mathematics and Economics, vol. 22, no. 1, pp. 41–51, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Højgaard and M. Taksar, “Optimal proportional reinsurance policies for diffusion models,” Scandinavian Actuarial Journal, vol. 1998, no. 2, pp. 166–180, 1998. View at Publisher · View at Google Scholar
  12. M. I. Taksar and X. Y. Zhou, “Optimal risk and dividend control for a company with a debt liability,” Insurance: Mathematics and Economics, vol. 22, no. 1, pp. 105–122, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. F. Hubalek and W. Schachermayer, “Optimizing expected utility of dividend payments for a Brownian risk process and a peculiar nonlinear ODE,” Insurance: Mathematics & Economics, vol. 34, no. 2, pp. 193–225, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Cadenillas, T. Choulli, M. Taksar, and L. Zhang, “Classical and impulse stochastic control for the optimization of the dividend and risk policies of an insurance firm,” Mathematical Finance, vol. 16, no. 1, pp. 181–202, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Paulsen, “Optimal dividend payments until ruin of diffusion processes when payments are subject to both fixed and proportional costs,” Advances in Applied Probability, vol. 39, no. 3, pp. 669–689, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J. Paulsen, “Optimal dividend payments and reinvestments of diffusion processes with both fixed and proportional costs,” SIAM Journal on Control and Optimization, vol. 47, no. 5, pp. 2201–2226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Avanzi and B. Wong, “On a mean reverting dividend strategy with Brownian motion,” Insurance: Mathematics & Economics, vol. 51, no. 2, pp. 229–238, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Jeanblanc-Picqué and A. N. Shiryaev, “Optimization of the flow of dividends,” Russian Mathematical Surveys, vol. 50, no. 2, pp. 257–277, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. D. Liu and Z. Liu, “Dividend problems with a barrier strategy in the dual risk model until bankruptcy,” Journal of Applied Mathematics, vol. 2014, Article ID 184098, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Eisenberg, “Optimal dividends under a stochastic interest rate,” Insurance: Mathematics and Economics, vol. 65, no. 4, pp. 259–266, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. Yao, R. Wang, and L. Xu, “Optimal impulse control for dividend and capital injection with proportional reinsurance and exponential premium principle,” Communications in Statistics. Theory and Methods, vol. 46, no. 5, pp. 2519–2541, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Sethi and M. Taksar, “Infinite-horizon investment consumption model with a nonterminal bankruptcy,” Journal of Optimization Theory and Applications, vol. 74, no. 2, pp. 333–346, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus